2nd month of accutane IS THIS NORMAL

GD Star Rating
loading...

Hey everyone,

I have a question. I am now half way through my 2nd month of claravis and my derm. upped my meds the second month. First I was taking 10 a week and my skin was really dry and i broke out but when I did it was small under the skin bumps that where not really pimples but it was like all the black heads were coming to the surface I was amazed how much stuff came out of my pores but I can see that I still have lots of black heads when I had one week left I only had enough to take one a day and the bumps went away and my skin has never been softer now I am taking 2 a day and my and there isnt really any dry skin and I am not breaking out it is kind of weird I would have thought that I would dry and break out even worse with a higher dose. Has anyone else had this happen is it that your body gets used to it so the drying and breakouts stop or what?

  1. lindseyj81 added:

    I was just wondering if there is know one with the same problems that I am having or am I just alone with this expiriance.

  2. Paul79SoFL added:

    Hey Lindsey.

    What you experienced was the "initial breakout".

    My doc told me that after about 2-4 weeks of taking the drug for the first time, my sebaceous glands would push out all of their sebum.

    My initial breakout was bad so I went to my parent’s house for a "visit" to hide out for a week.

    You shouldn’t break out anymore after that stage. Maybe just a few pimples here and there.

    Just keep drinking water and use lip balm, eye drops, and moisturizer for the dryness.